# SDR KCSA2025061130

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N774CK
- Make and model: Boeing 777F
- Aircraft serial: 66084
- Aircraft time: 27,126 hours, 3,716 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771119
- Part serial: 1282
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OPENING L1 DOOR SLIDE CAME OUT OF PACK BUT DIDN'T DEPLOY. L1 DOOR SLIDE REMOVED FROM AIRCRAFT IAW B777 AMM 25-66-01. TRANSFERRED TO DMI 100258399 B777 MEL 52-11-1-2 CAT C, DUE 6/21/25 PLACARDS INSTALLED. 100258409- SLIDE PARTIALY DEPLOYED REQUIRES EPAS CHANGE 1L DOOR. REMOVED AND REPLACED EPAS BOTTLE 1L DOOR IAW B777-200 AMM 52-11-22. OFF PART NUMBER: 41004509-1 OFF SERIAL NUMBER: 89303A7 ON PART NUMBER: 41004509-1 ON SERIAL NUMBER: 63296A7. 100258410- REFERENCE DMI #100258399 (1L DOOR SLIDE) REMOVED AND REPLACED 1L DOOR EMERGENCY ESCAPE SLIDE IAW B777-200 AMM 25-66-01. CYLINDER CHECK GOOD. THIS CLEARS DMI #100258399. PLACARDS REMOVED.
